American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Felix Schlenk. Volume preserving embeddings of open subsets of ${\mathbb R}^n$ into manifolds. Proc. Amer. Math. Soc. 131 (2003) 1925-1929. MR 1955282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[3] Donald M. Davis and Mark Mahowald. The immersion conjecture for $RP\sp{8l+7}$ is false . Trans. Amer. Math. Soc. 236 (1978) 361-383. MR 0646070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stavros Papastavridis. Imbeddings, immersions, and characteristic classes of differentiable manifolds . Proc. Amer. Math. Soc. 69 (1978) 177-180. MR 0488078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert D. Little. Minimal immersions of low dimensional manifolds . Proc. Amer. Math. Soc. 66 (1977) 347-350. MR 0646071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Halpern and C. Weaver. Inverting a cylinder through isometric immersions and isometric embeddings . Trans. Amer. Math. Soc. 230 (1977) 41-70. MR 0474388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. R. Quine. On positively turning immersions . Proc. Amer. Math. Soc. 61 (1976) 69-72. MR 0431210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. A. Ilori. Nonimmersions of flag manifolds . Proc. Amer. Math. Soc. 61 (1976) 141-144. MR 0424840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. J. Berrick. Induction on symmetric axial maps and embeddings of projective spaces . Proc. Amer. Math. Soc. 60 (1976) 276-278. MR 0420661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Percell. The genus of an abstract intersection sequence . Proc. Amer. Math. Soc. 55 (1976) 217-220. MR 0405454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. J. Berrick. Nonimmersion of lens spaces with 2-torsion . Trans. Amer. Math. Soc. 224 (1976) 399-405. MR 0420662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dan Sunday. The total curvature of knotted spheres. Bull. Amer. Math. Soc. 82 (1976) 140-142. MR 0397627.
Abstract, references, and article information   
View Article: PDF

[13] David R. Bausum. Embeddings and immersions of manifolds in Euclidean space . Trans. Amer. Math. Soc. 213 (1975) 263-303. MR 0474330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stanley R. Samsky. Immersions of complex hypersurfaces . Trans. Amer. Math. Soc. 211 (1975) 171-184. MR 0388416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Keith D. Bailey. Extending closed plane curves to immersions of the disk with $n$\ handles . Trans. Amer. Math. Soc. 206 (1975) 1-24. MR 0370621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Louis H. Kauffman. Products of knots. Bull. Amer. Math. Soc. 80 (1974) 1104-1107. MR 0362325.
Abstract, references, and article information   
View Article: PDF

[17] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[18] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[19] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[20] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[21] C. A. Robinson. Stable homotopy theory over a fixed base space. Bull. Amer. Math. Soc. 80 (1974) 248-252. MR 0370586.
Abstract, references, and article information   
View Article: PDF

[22] Thomas F. Banchoff. Triple points and surgery of immersed surfaces . Proc. Amer. Math. Soc. 46 (1974) 407-413. MR 0377897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas Banchoff. Triple points and singularities of projections of smoothly immersed surfaces . Proc. Amer. Math. Soc. 46 (1974) 402-406. MR 0377896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Fred J. Connell. Nonimmersions of low dimensional flag manifolds . Proc. Amer. Math. Soc. 44 (1974) 474-478. MR 0343295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael C. Bix. $Z\sb{2}$-equivariant immersions and embeddings up to cobordism . Proc. Amer. Math. Soc. 44 (1974) 203-207. MR 0331411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Henry H. Glover and Guido Mislin. Immersion in the metastable range and $2$-localization . Proc. Amer. Math. Soc. 43 (1974) 443-448. MR 0341504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Allen Hatcher and Frank Quinn. Bordism invariants of intersections of submanifolds . Trans. Amer. Math. Soc. 200 (1974) 327-344. MR 0353322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Morris L. Marx. Extensions of normal immersions of $S\sp{1}$ into $R\sp{2}$ . Trans. Amer. Math. Soc. 187 (1974) 309-326. MR 0341505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[30] George K. Francis. Spherical curves that bound immersed discs . Proc. Amer. Math. Soc. 41 (1973) 87-93. MR 0321112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2